# SDR AU510001827

- Difficulty date: May 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE3311
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Condition: Failed
- Location: Cabin Cooling
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT AIRCYCLE MACHINE (ACM) FAILED.  SMOKE AND FUMES IN AIRCRAFT.
